# SDR ASAA2016072017442

- Difficulty date: July 20, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 7,821 hours, 2,569 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT DOES NOT EXTINGUISH ON MC RESET.  ACFT GROUNDED.  NR 1 TEMP CONTROLLER BITE TEST SHOWS TEMP CONTROLLER FAULT,  & STANDBY PACK ON BITE TEST.  PREVIOUS FLIGHT & VERIFY - PASS. RESET FAULT. FAULT DID NOT RETURN. BITE TEST NR 1 TEMP CONTROLLER GOOD. IAW AMM 21-51-00. FUNCTIONAL CHECK OF RIGHT PACK GOOD. PACK TEMP ADJUSTS.
